Another fail

Discussion in 'Suicidal Thoughts and Feelings' started by TheWr0ngChild, Jul 31, 2008.

Thread Status:
Not open for further replies.
  1. TheWr0ngChild

    TheWr0ngChild Well-Known Member

    I forgot my OWN MUM'S birthday because my symptoms are now starting a LONG time before my period and include extensive short term memory loss. She said it did not matter but thats not the point, I now cannot remember half my life, so what is the point in living it? I'll just be erased by some chemical deficit in my brain caused by taking the contraceptive pill TWO YEARS ago. Nobody beleives this, but it's my body, I know.

    So, why should I carry on if it's only going to be a blank space? I can't even remember small good things anymore day to day. My long term memory of my pre pill life is fine, but it's the small, probably more important things that I can't remember.

    Don't tell me to see a doctor, been there done that. Got told to take Prozac and go away, I react badly to Prozac btw. Beacuse I refused it, I refused treatment apparantly so they won't help me any more. I think some of it could be a thyroid imbalence, I asked for a test and they refused. I spose I'm not a good investment and if I am found to have a thyroid issue I'd get all my prescriptions free for the rest of my life. See what I mean?

    *goes away quietly and asks for nothing*
     
  2. Anime-Zodiac

    Anime-Zodiac Well-Known Member

    Don't give up, you have every right to get the best treatment. Isn't their anyone else who could possibly help you.
     
  3. TheWr0ngChild

    TheWr0ngChild Well-Known Member

    I don't know anymore. I just sit here as I pour with sweat and watch my hands shake, what the hell is the point in making this go on longer?

    Knowing my look they would not even test my thyroid, but go after a highly complex "mental" cause instead, as always. Physical illnesses are on the way out, psychological is where the cash is these days. I can soon see HIV and Cancer being made a "mental illness" soon, thats the way it's going.


    I'm going to start drinking again, it's the only way.
     
  4. Anime-Zodiac

    Anime-Zodiac Well-Known Member

    Don't give up. You have to keep fighting. Seem some different doctors or medical personnal and get their opinions.
     
  5. LenaLunacy

    LenaLunacy Well-Known Member

    Tin_Woman :hug:
    you're so special to me. you helped me thru a really rough time in my life and you were so good to me. you know i'm here for you.
    i'm so sorry that the drss are being so unhelpful, it's terrible really. Like mystic eyes said, could you go to a different dr or something, tell them you want a thryroid test or something? thr must be someone somewhere who can help you get on the right track.
    i know you can make it thru this. :hug:
     
  6. Dave_N

    Dave_N Guest

    Please don't give up tin woman. Try doing some research to see if other women have had a similar reaction to the contraceptive pill that you were taking. It's also possible that the pill may have triggered something else off inside of you. Hope this helps. :hug:
     
Thread Status:
Not open for further replies.